# SDR ASAA2017020819743

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,340 hours, 10,681 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11636
- Condition: Faulted
- Location: Ram Air
- Part time: 39,767 hours, 11,977 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED DURING DESCENT.  ACFT GROUNDED.   BITE CHECKED THE NR 2 ZONE TEMP CONTROLLER.  BIT AND LAST FLT SHOW RAM AIR ACTUATOR FAULTED. REMOVED AND REPLACED THE RT RAM AIR INLET ACTUATOR IAW AMM TASK 21-51-21-00-801 AND TASK 21-51-21-400-801. OPS CHECKED OK.  RECHECKED PACK/ZONE TEMP CONTROLLER BITE TEST/RESET IAW AMM 21-61-00. GOOD. RT PACK LIGHT OUT- NO FAULTS.
